# SDR SWIA200210902

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 4,939 hours, 4,129 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RED FLOOR EMERGENCY LIGHTS INOP.  REPLACED WIRE AS NEEDED FOR FORWARD EMERGENCY LIGHTS.  OPS CHECK GOOD.
